specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
ACTIVE INGREDIENT: - Ibuprofen 200 mg - A trusted pain reliever and fever reducer (NSAID) effective for pain relief without the need for a prescription.
PAIN RELIEVER AND FEVER REDUCER: - Proven Pain Relief for Tough Aches - Quickly and reliably relieve painful conditions such as muscular aches, minor arthritis pain, toothaches, backaches, menstrual cramps, and minor aches and pains from the common cold. - Temporary Fever Reduction - Effectively reduce fever for those suffering from illness.
STRONG RELIEF: - Amazon Basic Care Ibuprofen Tablets 200 mg - Strong and effective for tough pain, helping you get the relief you need to keep going. - No Prescription Needed - A convenient, over-the-counter option for adults and children 12 years and over, available for immediate pain relief.
EFFECTIVE: - Coated for Optimal Absorption - Experience the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg. - Top Choice for Back Pain - Trusted by physicians; ibuprofen is the number one doctor-recommended OTC active ingredient for back pain, based on a survey of U.S. physicians conducted by an independent market research firm.
Relieve your pain and reduce fever efficiently with Amazon Basic Care Ibuprofen Tablets 200 mg. Perfect for managing tough aches and pains without needing a prescription.
MORE FROM Clearance-16